You could be experiencing some of these problems as a result of your concussions. Usually, age related return of symptoms from concussions do not start until the 40's.
My first suggestion is to get a thorough assessment of your hormones done by a specialist in bio-identical hormones. Not a corner store specialist but someone who has built their practice on helping patients get balance back to their life. Some of these specialists will focus on women's health, others will focus on life extension and maximum performance.
You can get some referrals from https://www.womensinternational.com/..._referral.html
Once your hormones are in proper balance, the other remaining symptoms can be addressed.
IBS can be and often is caused by hormones. The female bowel slows at the time of implantation during each cycle to provide an opportunity for the intestines to extract more nutrition from the food passing through.
The memory issues can also be hormone related.
31 is not too young to see hormonal imbalance in women, especially after head injuries.
My best to you.
Mark in Idaho
58 years old, retired due to disability, married 33 years, father of three, grandfather of four, Suffered a serious concussion at 10 years old (1965) stopped most driving after last concussion at 46 years old (2001), Post Concussion Syndrome/Multiple Concussion/Impact Syndrome with PTSD, immediate and short term visual and auditory memory problems, slowed processing speed, visual and auditory processing difficulties, insomnia, absence seizures, OCD, 14 concussions since first concussion at 8 years old, Taking paroxetine for 14 years and gabapentin for 12 years. Added L-Tryptophan and successfully stopped all paroxetine after 3 months of tapering down. I currently take 500 mgs of L-Tryptophan when I wake up, 500 mgs after breakfast with my vitamin regimen and 500 mgs late in the evening.
As of Nov 15th, Due to high stress issues resulting in PTSD, my docs put me on three meds. Clonazepam (Klonopin, a dreaded benzo but only for 30 days ) .125 mgs twice daily (Doc prescribed .25 mgs twice daily but half a tablet is doing good) , citalopram (Celexa), an SSRI , and olanzapine (Zyprexa), an atypical anti-psychotic before bed. I have lost over 30 pounds since mid July. The olanzapine is supposed to help me gain some of it back but it has just stopped the weight loss. They took me off the gabapentin. I am feeling better than I have in years.
I am also taking L-Theanine to help with GABA regulation
"Be Still and Know That I am God" Psalm 46:10